# SDR 20000329SH014

- Difficulty date: February 15, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N725RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21502
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON MOP SILL R-2 DOOR THRESHOLD.  (X)
